# SDR UPS00231893

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Broken
- Location: Bs 755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN SEAT TRACK BS 755 AT BL 0 HAS BROKEN TANG.  REPLACED SECTION OF CABIN SEAT TRACK AT BBL 0 FROM BS 750 TO BS 850 IAW WITH SRM 53-10-5.
